| Catalog Number |
7000-5504 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
11/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
Surgeon suspected a loose femoral component, revision surgery was performed and the diagnosis was confirmed.He proceeded to revise an insignia stem and put in a restoration modular stem.